# SDR 2006UALA01179

- Difficulty date: June 13, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 38,775 hours, 24,365 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME UPPER FITTING IS MISDRILLED AT FLOOR SUPPORT Z ANGLE INBOARD FASTENER BS 787, S25L-S26L, WL156.
